# SDR UALA2011121206798

- Difficulty date: December 8, 2011
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N813UA
- Make and model: Airbus A319-131
- Aircraft serial: 858
- Aircraft time: 46,227 hours, 18,237 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT WHEN ACFT LOST GATE POWER, EMERGENCY LIGHTS IN FIRST CLASS AND DOOR 1L AND 1R DID NOT ILLUMINATE.  LIGHTS TESTED NORMAL.
